MathSciNet Relay Station
MathSciNet bibliographic data
MR2511916 (2011e:37104) 37F50 (37F10)
Blokh, Alexander; Oversteegen, Lex The Julia sets of basic uniCremer polynomials of arbitrary degree. Conform. Geom. Dyn. 13 (2009), 139–159.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement